for the past few months i have been getting an itch that i assumed was a fungus...the crease area between the top of my thighs and my vaginal lips becomes extremely itchy and red. At one time my doctor told me it was a fungus infection similar to jock itch in men. i have tried many over the counter fungus treatments such as lotrimin and the generic ones as well, but the itch keeps coming back. i am overweight and know that things such as moisture and persperation can irritate such conditions, so i am very careful. after showering i make sure the area is dried completely and then apply corn starch powder to help absorb any moisture. are there any other medications that can help rid me of this itch and stop it from coming back.
I went through a severe case of the same thing and tried everything including a dozen different prescription oinments, etc. But nothing worked until I asked for Diflucan pills and that did it! I don't understand why the doctors (yes, more than one) didn't just give me the Diflucan right away. I went through 4 months of burning torture. I now use Zeasorb-AF powder daily to prevent further events and haven't had a problem as long as I don't run out of the powder. Good luck.
I have the same problem every month, the week before my cycle starts. I've tried eating yogurt, monistat and nothing has worked. Just burning and terrible itching for an entire week. As soon as my cycle comes the irritation leaves...my poor husband.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.